Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 58, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 21, 2021, 4:56 PM EDT for 5 counties in Kentucky. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 21, 2021, 5:35 PM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Owsley County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:08 PM EDT | TSTM WND DMG | 2 Sw Mcwhorter, KY | TREE DOWN ON A POWERLINE NEAR THE INTERSECTION OF TWIN BRANCH ROAD AND KENTUCKY STATE HIGHWAY 638. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1320 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 6.7
The text
As transmitted.
456
WUUS53 KJKL 212056
SVRJKL
KYC051-109-125-189-203-212145-
/O.NEW.KJKL.SV.W.0058.210621T2056Z-210621T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
456 PM EDT Mon Jun 21 2021
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northeastern Laurel County in south central Kentucky...
Central Owsley County in southeastern Kentucky...
Southern Jackson County in southeastern Kentucky...
East central Rockcastle County in south central Kentucky...
Northern Clay County in southeastern Kentucky...
* Until 545 PM EDT.
* At 456 PM EDT, a severe thunderstorm was located over Hazel Patch,
or 9 miles northwest of London, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Mershons around 500 PM EDT.
Peoples around 505 PM EDT.
Moores Creek around 510 PM EDT.
Welchburg around 515 PM EDT.
Other locations in the path of this severe thunderstorm include
Maulden and Island City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 8410 3734 8427 3749 8376 3749 8375
3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2056Z 248DEG 43KT 3723 8419
HAIL...<.75IN
WIND...60MPH
$$
GREIF2 follow-up statements
987
WWUS53 KJKL 212119
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
519 PM EDT Mon Jun 21 2021
KYC203-212129-
/O.CAN.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Rockcastle KY-
519 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROCKCASTLE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.
LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2119Z 248DEG 43KT 3733 8386
$$
KYC051-109-125-189-212145-
/O.CON.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Laurel KY-Owsley KY-Jackson KY-Clay KY-
519 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN LAUREL...CENTRAL OWSLEY...SOUTHEASTERN JACKSON AND
NORTHERN CLAY COUNTIES...
At 519 PM EDT, a severe thunderstorm was located over Maulden, or 9
miles southeast of McKee, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Island City, Blake and Southfork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2119Z 248DEG 43KT 3733 8386
HAIL...<.75IN
WIND...60MPH
$$
GREIF131
WWUS53 KJKL 212135
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
535 PM EDT Mon Jun 21 2021
KYC051-109-125-189-212144-
/O.CAN.KJKL.SV.W.0058.000000T0000Z-210621T2145Z/
Laurel KY-Owsley KY-Jackson KY-Clay KY-
535 PM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAUREL...CENTRAL
OWSLEY...SOUTHEASTERN JACKSON AND NORTHERN CLAY COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.
LAT...LON 3713 8397 3741 8405 3749 8376 3749 8375
3750 8374 3751 8371 3751 8368 3727 8356
TIME...MOT...LOC 2134Z 248DEG 43KT 3740 8364
$$
GEERTSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:20 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 21, 4:20 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 420 PM EDT Mon Jun 21 2021 .UPDATE... Issued at 1104 AM EDT MON JUN 21 2021 There looks to be an old outflow boundary moving into the region this morning and this is already sparking off a few showers and perhaps eventually a thunderstorm or two. We will see shower and thunderstorm chances increasing through the day, as a cold front and trough axis drop into the Ohio Valley. It still looks like damaging winds and flash flooding will be the primary risks today. Updated grids to reflect the latest obs and trends. UPDATE Issued at 730 AM EDT MON JUN 21 2021 Made a few tweaks to the precipitation probability forecast for today, but nothing that would warrant issuing a new zone forecast text product. The latest obs were also ingested into the forecast grids to establish new trends. && .SHORT TERM...(Today through Tuesday) Issued at 425 AM EDT MON JUN 21 2021 The primary forecast concern in the short term will the potential for showers and thunderstorms today and tonight and any severe weather potential. A strong cold front is still forecast to move through the region later today and tonight. With a good supply of low level moist and unstable air in place across eastern Kentucky, we can expect widespread showers and storms to fire up and affect the area this afternoon, this evening, and part of tonight. Their is still a slight chance of severe weather later today into early this evening, as the cold front cold moves through. Even with a strong trigger and loads of instability and moisture, one limiting factor for more widespread severe weather still remains, strong winds aloft. That being said, the atmosphere will definitely be supportive for thunderstorm activity this afternoon and this evening, and a few storms could produce hail, strong winds, frequent cloud to ground lightning, and heavy rainfall that could lead to localized flooding. We will continue to monitor severe weather potential through out the morning, and will update the forecast as needed should severe potential increase at any time. Showers and storms will continue overnight, with mainly showers ongoing early Tuesday morning. The rain will continue on Tuesday across the area, but will gradually taper off from west to east through out the day, and should be out of eastern Kentucky by early Tuesday evening. Winds will be strong and gusty early today into this afternoon, with southwesterly flow of 10 to 15 mph and gusts of up to 25 mph expected at times. Temperatures will be extremely warm again today, as southerly to southwesterly flow continues to dominate. The mercury is forecast to max out in the upper 80s for most locations later today. Once the front moves through overnight, we will see a dramatic change in temperatures, as a cool Canadian air mass filters into the region behind the departing cold front and winds shift to the northwest. This influx of cooler air will lead to lows in the upper 50s for tonight. Tuesday will be much cooler than today, with highs in the lower 70s expected. .LONG TERM...(Wednesday through Monday) Issued at 420 PM EDT MON JUN 21 2021 A meridional upper level pattern will be in place as a broad trough shifts eastward. To the west, an upper level high remains locked in over the Southern Rockies, assisting in the amplified flow. At the surface, an area of high pressure will be exiting the Ohio Valley and working into the Central Appalachians and Northeast. As it does so, southerly flow will bring warmer temperatures back to Eastern Kentucky midweek. Guidance then begins to diverge on a solution for our next system. Starting in the upper levels, a shortwave will develop out of the Midwest and Upper Mississippi Valley region. Ahead of this, a warm front will be lifting out of the west- southwest, running from Illinois to Alabama, and through Eastern Kentucky. The GFS is the most progressive, bringing PoPs into the area by Friday afternoon. The Canadian and ECMWF, however, suggest showers and storms arriving closer to the late morning hours of Saturday. Given the disparities, have gone with the blends solution of slight chance to scattered showers/storms Friday afternoon & evening. A deeper low and trough will then work out of Central Canada and towards the Upper Mississippi Valley by late weekend and into next week, carrying a front through the Mid-Atlantic. Early operational guidance indicates PWATs in the 2 inch and greater range Saturday and through the end of the period. However, ensemble data is slightly more conservative with PWATs in the range of 1.5-2". Regardless, a hydro threat will be something to watch through the weekend and early next week if things materialize, given the synoptic pattern and moisture in place. Overall, the pattern, as a whole, looks to be a wet one. The beginning of the extended will start dry with highs in the upper 70s and low 80s. As high pressure shifts east, highs will warm up into the mid and upper 80s Thursday and low to mid 80s Friday due to the added cloud cover expected. Lows will generally be in the low to mid 60s Thursday night and onward, with the exception being Wednesday night. With the passage of a cold front, calm winds, and mostly clear skies with leave lows overnight Wednesday in the low to mid 50s. The first wave of showers and storms will then arrive early into the weekend, while a surface low and front bring additional activity late into the weekend and into next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) ISSUED AT 202 PM EDT MON JUN 21 2021 Showers and thunderstorms are quickly developing across portions of eastern Kentucky this afternoon. These storms will lead to quick drops in Vis and Cigs into the IFR or lower range, and they will also have the potential to produce strong to severe wind gusts and marginally severe hail. Outside of storms expect gusty winds at times, but largely VFR skies if you catch a break in between storms. These storms will move through this afternoon and evening leaving behind the potential for stratus and fog through the overnight. This could lead to period of MVFR Cigs and Vis through the morning on Tuesday. The winds will be SW to begin the period, but more erratic in thunderstorms. Then becoming more west and northwest behind the front through the night. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...DJ SHORT TERM...AR LONG TERM...BB AVIATION...DJ
Hazardous weather outlook, Jun 21, 4:24 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 424 PM EDT Mon Jun 21 2021 KYZ050-052-058>060-068-069-079-080-083>088-104-106>120-222330- Montgomery-Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski- Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-Elliott-Morgan- Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry- Clay-Leslie-Letcher-Martin-Pike- Including the cities of Camargo, Jeffersonville, Mount Sterling, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 424 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. There is a good chance for thunderstorms through the evening. Some of the storms may produce hail, severe wind gusts, and frequent cloud to ground lightning. Torrential downpours could lead to localized flooding. A few storms will also be possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage and flooding. KYZ044-051-222330- Fleming-Bath- Including the cities of Flemingsburg and Owingsville 424 PM EDT Mon Jun 21 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorm chances will decrease through the night, but the good news is the severe weather threat has wained. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage and flooding. DJ/BB
In the hours before
Local storm report, Jun 21, 4:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
424 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG ROUNDSTONE 37.44N 84.32W
06/21/2021 ROCKCASTLE KY PUBLIC
PHOTOS OF TREES AND LIMBS DOWN IN
ROUNDSTONE. TIME ESTIMATED FROM RADAR.
&&
HASLocal storm report, Jun 21, 4:26 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
426 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG DISPUTANTA 37.49N 84.26W
06/21/2021 ROCKCASTLE KY PUBLIC
PHOTOS OF A TREE DOWN WITH SOME DAMAGE TO AN
OUTDOOR STRUCTURE. TIME ESTIMATED FROM
RADAR.
&&
HASSpecial weather statement, Jun 21, 4:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service JACKSON KY
430 PM EDT Mon Jun 21 2021
KYZ112-113-115-117-118-212100-
Breathitt-Perry-Knott-Letcher-Leslie-
430 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LESLIE...
NORTHWESTERN LETCHER...NORTHEASTERN PERRY...KNOTT AND SOUTH CENTRAL
BREATHITT COUNTIES...
At 430 PM EDT, a strong thunderstorm was located over Bulan, or over
Hazard, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hazard, Hindman, Bath, Pippa Passes, Vicco, Elic, Cody, Pine Top,
Leburn, Viper, Carr Creek, Isom, Emmalena, Nealy, Bearville, Colson,
Redfox, Ivis, Bulan and Avawam.
LAT...LON 3717 8341 3745 8319 3743 8284 3741 8283
3742 8282 3741 8281 3742 8280 3742 8279
3716 8288
TIME...MOT...LOC 2030Z 269DEG 22KT 3730 8320
GEERTSONSpecial weather statement, Jun 21, 4:42 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
442 PM EDT Mon Jun 21 2021
KYZ080-084-085-212130-
McCreary-Whitley-Laurel-
442 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAUREL...MCCREARY
AND WHITLEY COUNTIES...
At 442 PM EDT, a strong thunderstorm was located over Marshes Siding,
or near Whitley City, moving northeast at 45 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Williamsburg, Whitley City, Julip, Cumberland Falls S.P., Co-
Operative, Zion Hill, Red Ash, Verne, Goldbug, North Corbin, Louden,
Krupp, Hollyhill, Polly Camp, Youngs Creek, Nevisdale, Bark Camp,
Bon, Dixie and Blue Heron.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3660 8459 3677 8464 3682 8458 3684 8459
3685 8457 3686 8459 3693 8446 3706 8405
3699 8403 3695 8410 3686 8406 3685 8404
3684 8404 3680 8399 3664 8396 3659 8426
TIME...MOT...LOC 2042Z 245DEG 40KT 3676 8451
GREIFLocal storm report, Jun 21, 4:48 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 1 NE SOMERSET 37.09N 84.60W
06/21/2021 PULASKI KY 911 CALL CENTER
TREES REPORTED DOWN ALONG JASPER ST, WITH
ONE TREE DOWN ON POWERLINES NEAR THE
INTERSECTION WITH MT VERNON ST. TIME
ESTIMATED FROM RADAR.
&&
HASSpecial weather statement, Jun 21, 4:53 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
453 PM EDT Mon Jun 21 2021
KYZ115>117-212130-
Clay-Perry-Leslie-
453 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT LESLIE...CENTRAL PERRY AND
SOUTHEASTERN CLAY COUNTIES...
At 453 PM EDT, a strong thunderstorm was located over Marcum, or 11
miles east of Manchester, moving east at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Hyden, Big Fork, Hoskinston, Enline, Essie, Cinda, Dryhill,
Brightshade, Smilax, Kaliopi, Asher, Marcum, Bobs Fork, Goose Rock,
Creekville, Confluence, Lipps, Mosley Bend, Thousandsticks and Plank.
LAT...LON 3699 8371 3717 8371 3730 8331 3706 8320
3698 8367
TIME...MOT...LOC 2053Z 248DEG 35KT 3710 8357
GEERTSONThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:30 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery | 30 min |
| Jun 21, 12:34 PM EDT | Special Weather Statement | JKL | Jackson | 26 min |
| Jun 21, 12:55 PM EDT | Special Weather Statement | JKL | Breathitt | 35 min |
| Jun 21, 1:01 PM EDT | Special Weather Statement | JKL | Martin | 29 min |
| Jun 21, 1:14 PM EDT | Special Weather Statement | JKL | Knott | 16 min |
| Jun 21, 1:16 PM EDT | Special Weather Statement | JKL | Montgomery | 29 min |
| Jun 21, 1:22 PM EDT | Special Weather Statement | JKL | Menifee | 23 min |
| Jun 21, 1:26 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 34 min |
| Jun 21, 1:35 PM EDT | Special Weather Statement | JKL | Wolfe | 25 min |
| Jun 21, 1:38 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery, Powell | 37 min |
| Jun 21, 1:45 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 30 min |
| Jun 21, 1:58 PM EDT | Special Weather Statement | JKL | Wolfe | 32 min |
| Jun 21, 2:08 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Morgan, Powell, Rowan, Wolfe | 37 min |
| Jun 21, 2:10 PM EDT | Special Weather Statement | JKL | Martin | 35 min |
| Jun 21, 2:26 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Menifee, Montgomery, Powell, Wolfe | 34 min |
| Jun 21, 2:33 PM EDT | Special Weather Statement | JKL | Elliott | 27 min |
| Jun 21, 2:39 PM EDT | Special Weather Statement | JKL | Rockcastle | 36 min |
| Jun 21, 2:43 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Rockcastle | 32 min |
| Jun 21, 2:49 PM EDT | Special Weather Statement | JKL | Estill | 26 min |
| Jun 21, 2:51 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 24 min |
| Jun 21, 2:52 PM EDT | Areal Flood Advisory | JKL | Estill, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jun 21, 2:57 PM EDT | Special Weather Statement | JKL | Jackson | 33 min |
| Jun 21, 3:00 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Lee, Menifee, Montgomery, Morgan and 2 more | 30 min |
| Jun 21, 3:10 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 35 min |
| Jun 21, 3:22 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Lee, Owsley, Rockcastle | 23 min |
| Jun 21, 3:29 PM EDT | Special Weather Statement | JKL | Wolfe | 31 min |
| Jun 21, 3:41 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley, Wolfe | 34 min |
| Jun 21, 3:46 PM EDT | Special Weather Statement | JKL | Owsley | 29 min |
| Jun 21, 3:47 PM EDT | Special Weather Statement | JKL | Wayne | 43 min |
| Jun 21, 3:51 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 24 min |
| Jun 21, 3:55 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Leslie, Owsley, Perry | 35 min |
| Jun 21, 4:06 PM EDT | Special Weather Statement | JKL | Magoffin | 24 min |
| Jun 21, 4:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 37 min |
| Jun 21, 4:18 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 27 min |
| Jun 21, 4:23 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 37 min |
| Jun 21, 4:28 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin | 32 min |
| Jun 21, 4:29 PM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Owsley, Pulaski, Rockcastle | 3 hr |
| Jun 21, 4:30 PM EDT | Special Weather Statement | JKL | Knott, Perry | 30 min |
| Jun 21, 4:34 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle | 26 min |
| Jun 21, 4:42 PM EDT | Special Weather Statement | JKL | McCreary, Whitley | 48 min |
| Jun 21, 4:42 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 33 min |
| Jun 21, 4:51 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Jun 21, 4:53 PM EDT | Special Weather Statement | JKL | Leslie | 37 min |
| Jun 21, 5:00 PM EDT | Special Weather Statement | JKL | Knott | 30 min |
| Jun 21, 5:01 PM EDT | Special Weather Statement | JKL | Wayne | 29 min |
| Jun 21, 5:04 PM EDT | Special Weather Statement | JKL | Bell, Knox, Whitley | 41 min |
| Jun 21, 5:12 PM EDT | Special Weather Statement | JKL | Pike | 33 min |
| Jun 21, 5:17 PM EDT | Severe Thunderstorm Warning | JKL | Bell | 43 min |
| Jun 21, 5:25 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Knox, Whitley | 50 min |
| Jun 21, 5:28 PM EDT | Special Weather Statement | JKL | Leslie | 17 min |
| Jun 21, 5:34 PM EDT | Special Weather Statement | JKL | Clay | 26 min |
| Jun 21, 5:49 PM EDT | Special Weather Statement | JKL | Whitley | 41 min |
| Jun 21, 5:52 PM EDT | Special Weather Statement | JKL | Harlan | 38 min |
| Jun 21, 6:10 PM EDT | Special Weather Statement | JKL | Leslie | 50 min |
| Jun 21, 6:15 PM EDT | Special Weather Statement | JKL | Bell | 45 min |
| Jun 21, 6:32 PM EDT | Special Weather Statement | JKL | Letcher | 43 min |
| Jun 21, 6:34 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.